Some inequalities of Hermite-Hadamard for product of two stochastic processes
*Barmaki MohammedCorresponding authormohammed.barmaki@uit.ac.maLaboratory Analysis, Modeling and SimulationFaculté des Sciences Ben M’sikAv Driss El Harti Sidi Othmane B.P 7955University Hassan IICasablanca, MoroccoView full profile → , Jamal El-achkyjamal.el-achky@uit.ac.maNational School of Applied SciencesBP 242 Av. zip code 14000University Ibn TofailKenitra, Morocco0000-0002-6321-4415View full profile → , Driss Gretetedriss.gretete@uit.ac.maNational School of Applied SciencesBP 242 Av. zip code 14000University Ibn TofailKenitra, MoroccoView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 09 Jun 2021
- Published Online:
- 07 May 2024
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-1476
- Pages:
- 427–439
Abstract
Keywords
Subject Classifications
References
[1] D. Kotrys, Hermite–Hadamard inequality for convex stochastic processes, Aequationes mathematicae, 83, pages 143–151 (2012).
[2] K. Nikodem, On convex stochastic processes, Aequationes Math., 20, No. 1, 184–197 (1980).
[3] Tunc M, On Some Hadamard Type Inequalities for Product of Different Kinds of Convex Functions, Applied Mathematics Letters (2010). http://rgmia.vu.edu.au/SSDragomirWeb.html.
[4] Wang, JinRong and Fečkan, Michal. Fractional Hermite-Hadamard Inequalities, Berlin, Boston: De Gruyter (2018). https://doi.org/10.1515/9783110523621.
[5] Dragomir SS and Pearce CEM, Selected topics on Hermite-Hadamard inequalities and applications, Science direct working paper (2003). https://rgmia.org/papers/monographs/Master.pdf.
[6] Hernandez Hernandez, Jorge Gómez, Juan.Hermite Hadamard type inequalities for Stochastic Processes whose Second Derivatives are (m; h1; h2)-Convex using Riemann-Liouville Fractional Integral. Revista Matua - Universidad del Atlántico. 5. 13-28 (2018).
[7] Lackovic I. B. and Mitrinivic D. S., “Hermite and convexity”, Aequationes Math., 28, No. 1, 229-232 (1985).
[8] Yuming Feng. Refining Hermite-Hadamard integral inequality by two parameters, Journal of Interdisciplinary Mathematics, 21:3, 743-746 (2018), DOI: 10.1080/09720502.2018.1424093.
[9] Kumar P., “Hermite-Hadamard inequalities and applications in estimating moments”, in Inequality Theory and Applications, Volume 2, (Edited by Y.J. Cho, J. K. Kim and S. S. Dragomir), Nova Science, (2003).
[10] Zeng Lin Jin Rong Wang. New Riemann-Liouville fractional Hermite-Hadamard inequalities via two kinds of convex functions, Journal of Interdisciplinary Mathematics, 20:2, 357-382 (2017), DOI: 10.1080/09720502.2014.914281.
[11] D. Barraez L .Gonzalez N. Merentes,On h-convex stochastic processes, Mathematica Aeterna, Vol. 5, no. 4, 571 - 581 (2015).
[12] S. Ozcan, Hermite-Hadamard inequalities for m -convex and -convex sthocastic processes, International Journal of Analysis and Applications ,V.17, No 5, 793-802 (2019).
[13] E. Set, M. Tomar, S. Maden. Hermite Hadamard Inequalities for s-Convex Stochastic Processes in the Second Sense, Turkish Journal of Analysis and Number Theory, 2, No. 6, 202-207 (2014).
[14] J.J. Shynk, Probability Random Variables and Random Processes, Theory and Signal Processing Applications, Wiley (2013).
[15] W. Ul-Haq,N. Rehman ; Z. Al-Hussain,Hermite–Hadamard inequalities for r-convex positive stochastic processes, Journal of Taibah University for Science,V 13, N 1 (2019).
[16] Kee Qiu Jin Rong Wang. A fractional integral identity and its application to fractional Hermite-Hadamard inequalities, Journal of Interdisciplinary Mathematics, 21:1, 1-16 (2018), DOI: 10.1080/09720502.2017.1400795.
[17] Jamal El-Achky, Driss Gretete Mohammed Barmaki: Inequalities of Hermite-Hadamard for stochastic process whose fourth derivatives absolute are quasi- convex, P-convex, s-convex and h-convex., Journal of Interdisciplinary Mathematics (2021), DOI: 10.1080/09720502.2021.1887607.




